# SDR 9704329990

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8950E
- Make and model: Doug DC-9-31
- Aircraft serial: 47186
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, BOTH NACELLE EMERGENCY LIGHTS FAILED TEN MINUTE TEST.  REPLACED BOTH BATTERY PACK, OPERATIONAL CHECK NORMAL.
